# SDR IPXA3M76612

- Difficulty date: December 27, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 45,161 hours, 9,219 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E BEADED DOUBLER CRACKED NEAR XOS 627.     REPAIRED IAW EO MD11-5730-48222-A.
